DIRECT SUMS OF SEMI-PROJECTIVE MODULES


Tutuncu D. K. , KALEBOĞAZ B. , Smith P. F.

COLLOQUIUM MATHEMATICUM, vol.127, no.1, pp.67-81, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 127 Issue: 1
  • Publication Date: 2012
  • Doi Number: 10.4064/cm127-1-5
  • Title of Journal : COLLOQUIUM MATHEMATICUM
  • Page Numbers: pp.67-81

Abstract

We investigate when the direct sum of semi-projective modules is semi-projective. It is proved that if R is a right Ore domain with right quotient division ring Q not equal R and X is a free right R-module then the right R-module Q circle plus X is semi-projective if and only if there does not exist an R-epimorphism from X to Q